# SDR 97UAL900820

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Part number: BACB10CA8
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WILL NOT CLOSE OR OPEN.  OUTSIDE HANDLE CLOSED WITH DOOR PARTIALLY OPEN.  *S/D*  HINGE LINK BEARING REPLACED DUE TO WEAR.  ALSO REPLACED ARM SISSOR ASSEMBLY.
